# SDR SWIA201023689

- Difficulty date: February 18, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 18,106 hours, 15,404 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RIGHT ROLL WHEN FLAPS EXTENDED TO 45 DEGREES.  (FLT 6016)  RIGGED LEFT AILERON PCU AND RIGHT FLAP BPSU.
